Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tipping over continued
Oct 22, 2004

I should have mentioned that my fat deposits are due to 15 years of HIV treatment. My meds are Truvada,Norvir,Reyataz,Dapson. I have been falling more often and it is frightening considering that I live in Manhattan and the car traffic and subway could be tragic. I went to a neurologist who said that I'm like a clown blow up punching bag, but I have no sand at my base. If you can see a problem in my drug regimen I would appreciate your thoughts.

Response from Dr. Henry

Wow-I would suggest seeing an HIV interested endocrinologist, nutritionist, and/or physical therapist to work on strength and body fat issues. It is not clear whether switching off any of your current HIV meds would clearly impact/improve the problems you are experiencing with body fat distribution. Testosterone, growth hormone, and some diabetes drugs are being studied for their effect on increased central body fat in the setting of treated HIV--more definitive results are pending. KH



Previous
LESSENING LIPODYSTROPHY BUT INCREASING DRUG REESISTANCE?
Next
bloating with sustiva/combivir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement